MathSciNet Relay Station
MathSciNet bibliographic data
MR2139243 65D25
Reddy, S. C.; Weideman, J. A. C. The accuracy of the Chebyshev differencing method for analytic functions. SIAM J. Numer. Anal. 42 (2005), no. 5, 2176–2187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement